Educational Background

  • Ph.D. in Mathematics, Indiana University
  • M.S. in Mathematics, Indiana University
  • B.S. in Mathematics, St. Bonaventure University

Research Interests

  • Functional Analysis
  • Operator Theory
  • Reproducing Kernel Hilbert Spaces

Selected Publications

G. T. Adams, N. S. Feldman, and P. J. McGuire, Tridiagonal reproducing kernels and subnormality, J. Operator Theory 70 (2013), Issue 2, 477-494.

N. S. Feldman and P. J. McGuire, Subnormal and hyponormal generators of C*-algebras, J. Functional Analysis 231 (2006), 458-499.

G. T. Adams and P. J. McGuire, Analytic tridiagonal reproducing kernels, J. London Math. Soc. (3) 64 (2001), 722-738.

G. T. Adams, J. Froelich, P. J. McGuire, and V. I. Paulsen, Analytic reproducing kernels and factorization, Indiana Univ. Math. J. 43, no. 3 (1994), 839-856.

P. J. McGuire, A Local Functional Calculus, J. of Integral Equations and Operator Theory 9 (1986), 218-236.

Close

Places I've Been

The following links are virtual breadcrumbs marking the 27 most recent pages you have visited in Bucknell.edu. If you want to remember a specific page forever click the pin in the top right corner and we will be sure not to replace it. Close this message.